# SDR SWAA2012060504677

- Difficulty date: May 30, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 14,011 hours, 8,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE.  REMOVED & REPLACED COVER PER MM.
